MAUDE Adverse Event Report: MicroPort CRM S.r.l. HookUp; Programmer, Pacemaker

MicroPort CRM S.r.l. HookUp; Programmer, Pacemaker
Model Number HookUp Smart
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
Reportedly, during lbbot case in hospital (b)(6) in (b)(6), v6-v1 could never be measured, as v1 was always negative.Also, there was v6wrpt measurement since the very placement of the leads, even before the physicians started to operate.After contacting and discusing with the spanish clinical team, already experienced in the use of lbbot in the clinical phase, the hypothesis was that qrs from lead iii was so sharp that it was being detected as a spike.Then, after changing spike detection channel to either i or v1, the spike detection and the measurements stopped.
 
Additional Manufacturer Narrative
Analysis synthesis: review of the software analysis confirmed the reported behavior during the lbbot procedure, with spontaneous qrs complexes incorrectly detected as pacing spikes, leading to inappropriate measurements.The investigation showed that a specific qrs morphology on lead iii (narrow, high-amplitude qrs) generated sufficient high-frequency content to exceed the spike detection threshold.As a result, the software classified these signals as spikes, although no actual pacing spikes were present.This behavior is consistent with the current system specifications.The issue was attributed to the software spike detection algorithm and not to any smart ecg hardware malfunction.No patient safety risk or cybersecurity concern was identified during the investigation.This case will be retained for trending and monitoring purposes.

Brand Name
HookUp
Common Device Name
Programmer, Pacemaker
Manufacturer (Section D)
MicroPort CRM S.r.l.
via crescentino s.n
saluggia (vc) 13040
IT  13040
Manufacturer (Section G)
MicroPort CRM S.r.l.
via crescentino s.n
saluggia (vc) 13040
IT   13040
Manufacturer Contact
anne rousseau-plasse
via crescentino s.n
saluggia (vc) 13040
IT   13040
+33(146)013082
MDR Report Key50153020
Report Number1000165971-2026-04080
Device Sequence Number13413675
Product Code KRG
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
P980049-S137
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberHookUp Smart
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Patient Sequence Number1
Patient SexUnknown